Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hi, My wife had her period on 26th sept 2017.

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4678 Questions
Question
Hi,

My wife had her period on 26th sept'2017. After period she observed vaginal bleeding again on 7th to 8th Oct'17. Her period was due on 26th Oct but still her period not started. Whitish vaginal discharge was observed from 27th to 30th Oct. Today urine pregnancy test also done and found negative. Now we are planning for a pilgrimage from 5th to 12th nov. so we dont want period to start in between. Kindly advice some medicine to delay the period.
Posted Wed, 22 Nov 2017 in Menstruation and Miscarriage
 
 
Answered by Dr. Deepti Verma 54 minutes later
Brief Answer:
Tablet Regestrone

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Irregular periods can be due to hormonal disturbance or local lesions in uterus like fibroid or cervix like polyp.
To delay the periods, she should start the tablet Regestrone 5 mg twice a day from today onwards till she wants to delay the periods.
Periods will occur within 5-7 days of stopping the tablet.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: Hi, My wife had her period on 26th sept 2017. 1 hour later
Thanks Madam. Will do accrordingly.

What is the reason for whitish veginal dicharge that happend after 26th Oct'17.

Also pls tell me in case of vaginal bleeding during the cycle after period how exactly should we calculate the cycle.
 
 
Answered by Dr. Deepti Verma 8 hours later
Brief Answer:
Cycle cannot be calculated

Detailed Answer:
Hi dear,

When one has irregular bleeding, then the cycle days and ovulation cannot be predicted.
The vaginal discharge can be due to altered hormonal disturbance.

Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor